# SDR SIMA202001308010

- Difficulty date: January 8, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Fr 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERT TO FUSELAGE ANGLE IS CRACKED AT FR 76.(CRACK APROX 1 INCH LONG) -C/A-INSTALLED NEW ANGLE IAW SRM 51-40-02.
